Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
redheadchick

Increased sensitivity to light

Recommended Posts

So I've only been on Claravis for a little over 2 weeks now 40 mg once daily and I have just recently been noticing that my eyes are overly sensitive to light. Driving is no fun when I have to blink 20 bazillion times a minute. I know this is one of the listed side effects but I'm hoping it's not something that would stick around permanently. Going to call my derm tomorrow about it. Would be nice to know if anyone else has had this problem and how it turned out.

Share this post


Link to post
Share on other sites
Guest

Yes, I have the same problem. Moisturizing them with eye drops seem to keep it at bay. Accutane dries everything out including your eyes.

Share this post


Link to post
Share on other sites

im taking the same pill and have been for 10 days now.

i also noticed the senstivity and dry eyes that are sore.

i started using some moisturizing visine drops and it does help.

id try that. its nothing major thats going on, just a side effect.

Share this post


Link to post
Share on other sites

oh yes, this definitely happened to me. I was on accutane for almost 8 months on a very high dose. In the last month I was on it, my eyes would hurt SO bad if i would go outside without sun glasses and and I hadn't been able to put my contacts in in weeks.

Share this post


Link to post
Share on other sites

Definitely go talk to your derm. Your eyes can get damaged if the accutane makes them too dry. My derm told me to get some eye drops and use them every couple hours or so, even if my eyes aren't dry. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×